# SDR 2010FA0000303

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( SPUY)  DURING ROUTINE C-CHECK INSPECTION, RT WING OTBD FLAP - AFT LOWER SURFACE SKIN PANEL SHOWS INTERM REPAIR AND DENT ( STA XF375.00-415.00).
